# SDR QXEA2016121900797

- Difficulty date: December 6, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,305 hours, 18,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 PN 85328210-115 REQUIRES REPLACEMENT DUE TO CORROSION. REMOVED SEAT RAIL 11 PN 85328210-115 IAW SRM 51-40-15-02-01 & 51-41-00-00-01. INSTALLED SEAT TRACK 11 PN 85328210-115 BTWN STAX 0.400 & F.S.X94.800 REF SRM 51-41-00-00-01 & DWG 85328201 REV "E' DATE 2013/01/19. REMOVED SEAT RAIL SPLICE BETWEEN SEAT RAIL 11 & 12 IAW SRM 51-40-15-02-01. INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACKS 11 & 12 REF SRM 51-42-05-02-01, 51-40-15-02-01 & DWG 85328201 REV "E" DATE 2013/01/19. REMOVED WEB FROM EA RAIL 11 STA 19.400-32.400 IAW SRM 51-42-05-02-01. INSTALLED FASTENERS AT ST-19.4 WEB COMMON TO SEAT TRACK 11 REF SRM 51-42-05-02-01 & DWG 85328201 REV "E" DATE 2013/01/19. REMOVED CABLE TIES 3EA BETWEEN STA 32.400 71.200, 2EA STA 94.800-116.000, 1EA STA. 116.00-136.000 IAW WM 20-12-10-201. INSTALLED CABLE TIE WRAPS BTWN F.S.X-32.400 F.S.X71.200 (3EA), STA 94.800 - F.S.X116.000 & 1EA AT F.S.X116.0 TO F.S.X136.00 REF WM 20-12-10-201 (2EA AT F.S.X94.800-F.S.X116.000). DISPLACED DRIP TRAY TO FOM REF SRM 51-40-15. INSTALLED DRIP TRAY COMMON TO SEAT TRACK 11 & 12 REF SRM 51-41-00-00-01. LOCATED & DRILLED NEW SEAT TRACK PN 85328210-115 & ATTACHED WIRE CLIPS TO SEAT TRACK REF SRM 51-40-07 & 51-42-05. COMPLIED WITH FORM M-184.
